# SDR BAQA084095

- Difficulty date: February 6, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N136AE
- Make and model: Bolkms BK117A1
- Aircraft serial: 7234
- Aircraft time: 4,205 hours
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: 4004512
- Part serial: 9306456093034533
- Condition: Corroded
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTENNA HAS CORROSION.  HOUSING IS SPLIT.
